Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Took pill 5 hours late. Now bleeding??

(2 Posts)
Shootingstar2289 Wed 03-Feb-16 19:30:43

Ok, So I have been back on the pill since my daughter was a few weeks old. I have took it around 9am every morning after I drop my son off at school.

Yesterday I forgot to take it at normal time as had to go straight out from school run. I took it at 2pm. 5 hours later. I was worried but I read that it's only late if it's more than 12 hours late.

Took my pill at normal time this morning. It was the last one in packet. But now I am bleeding.

I don't normally start bleeding for 2-4 days after my last pill.

I have recently changed from Microgynon to Cileste.

I was planning to go straight onto next pack tomorrow. As, me and my partner have out first 'date night" planned since having our daughter.

PinkPearls20 Wed 16-Nov-16 13:51:46

Hi. I know this thread is abit old now...however Im struggling with same thing...took pill 13 hours late and a week later I'm s spotting....

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now